# SDR GTIA2024042838092

- Difficulty date: April 27, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 34,315 hours, 15,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36300
- Condition: Inoperative
- Location: Aft Galley
- Part time: 2,054 hours, 929 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R/R AFT MEGAPHONE IAW CMM 25-60-01.
